# SDR AALA20130513002

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 55,272 hours, 8,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31AB CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 31AB CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
